Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 22, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 15, 2016, 6:56 PM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2016, 6:56 PM EDT (22:56 UTC)
- Expired
- Apr 15, 2016, 7:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 38 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 3:14 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.9 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 785 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
915
WUUS52 KMFL 152256
SVRMFL
FLC011-086-099-152345-
/O.NEW.KMFL.SV.W.0022.160415T2256Z-160415T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
656 PM EDT FRI APR 15 2016
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BROWARD COUNTY IN SOUTHEASTERN FLORIDA...
SOUTHERN PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA...
NORTHEASTERN MIAMI-DADE COUNTY IN SOUTHEASTERN FLORIDA...
* UNTIL 745 PM EDT
* AT 655 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ...AND ARE NEARLY STATIONARY.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT WIND
AND HAIL DAMAGE TO ROOFS...SIDING...WINDOWS...AND
VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...FORT LAUDERDALE...PEMBROKE PINES AND HOLLYWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL UP TO GOLF BALL
SIZE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
&&
LAT...LON 2587 8014 2589 8015 2588 8016 2585 8013
2587 8017 2585 8015 2584 8018 2581 8015
2577 8013 2581 8019 2576 8013 2576 8019
2574 8015 2577 8068 2644 8079 2651 8005
TIME...MOT...LOC 2255Z 346DEG 4KT 2641 8023 2597 8028 2589 8055
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
ALM3 follow-up statements
542
WUUS52 KMFL 152301 CCA
SVRMFL
FLC011-086-099-152345-
/O.COR.KMFL.SV.W.0022.160415T2256Z-160415T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
701 PM EDT FRI APR 15 2016
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BROWARD COUNTY IN SOUTHEASTERN FLORIDA...
SOUTHERN PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA...
NORTHEASTERN MIAMI-DADE COUNTY IN SOUTHEASTERN FLORIDA...
* UNTIL 745 PM EDT
* AT 659 PM EDT...NUMEROUS SEVERE THUNDERSTORMS WERE LOCATED ACROSS
SOUTHEASTERN PALM BEACH COUNTY THROUGH BROWARD COUNTY AND NORTHERN
MIAMI-DADE COUNTY...AND ARE NEARLY STATIONARY.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...FORT LAUDERDALE...PEMBROKE PINES AND HOLLYWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL UP TO GOLF BALL
SIZE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
&&
LAT...LON 2587 8014 2589 8015 2588 8016 2585 8013
2587 8017 2585 8015 2584 8018 2581 8015
2577 8013 2581 8019 2576 8013 2576 8019
2574 8015 2577 8068 2644 8079 2651 8005
TIME...MOT...LOC 2255Z 346DEG 4KT 2641 8023 2597 8028 2589 8055
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
ALM092
WWUS52 KMFL 152332
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
732 PM EDT FRI APR 15 2016
FLC099-152341-
/O.CAN.KMFL.SV.W.0022.000000T0000Z-160415T2345Z/
PALM BEACH FL-
732 PM EDT FRI APR 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PALM BEACH COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN FLORIDA.
LAT...LON 2587 8014 2589 8015 2588 8016 2585 8013
2587 8017 2585 8015 2584 8018 2581 8015
2577 8013 2581 8019 2576 8013 2576 8019
2574 8015 2577 8068 2580 8068 2596 8062
2630 8008
TIME...MOT...LOC 2331Z 266DEG 23KT 2611 8010 2596 8016 2579 8043
$$
FLC011-086-152345-
/O.CON.KMFL.SV.W.0022.000000T0000Z-160415T2345Z/
BROWARD FL-MIAMI-DADE FL-
732 PM EDT FRI APR 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN BROWARD AND NORTHEASTERN MIAMI-DADE COUNTIES...
AT 731 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ...MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT WIND
AND HAIL DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...FORT LAUDERDALE...PEMBROKE PINES AND HOLLYWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2587 8014 2589 8015 2588 8016 2585 8013
2587 8017 2585 8015 2584 8018 2581 8015
2577 8013 2581 8019 2576 8013 2576 8019
2574 8015 2577 8068 2580 8068 2596 8062
2630 8008
TIME...MOT...LOC 2331Z 266DEG 23KT 2611 8010 2596 8016 2579 8043
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
ALM568
WWUS52 KMFL 152343
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
743 PM EDT FRI APR 15 2016
FLC011-086-152352-
/O.EXP.KMFL.SV.W.0022.000000T0000Z-160415T2345Z/
BROWARD FL-MIAMI-DADE FL-
743 PM EDT FRI APR 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWARD AND
NORTHEASTERN MIAMI-DADE COUNTIES WILL EXPIRE AT 745 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN FLORIDA.
LAT...LON 2587 8014 2589 8015 2588 8016 2585 8013
2587 8017 2585 8015 2584 8018 2581 8015
2577 8013 2581 8019 2576 8013 2576 8019
2574 8015 2577 8068 2580 8068 2596 8062
2630 8008
TIME...MOT...LOC 2340Z 346DEG 4KT 2611 8010 2596 8016 2579 8043
$$
ALMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 4:47 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 15, 4:47 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 447 PM EDT FRI APR 15 2016 ...SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF SOUTH FLORIDA AND ADJACENT NEAR SHORE WATERS THROUGH 02Z THIS EVENING... .DISCUSSION... SYNOPTIC FEATURES ACROSS THE FLORIDA PENINSULA INCLUDE A STATIONARY FRONT ACROSS CENTRAL FLORIDA...A SURFACE LOW OFF THE CENTRAL FLORIDA ATLANTIC COAST WITH A MIDDLE TO UPPER LEVEL TROUGH BUILDING INTO THE EASTERN GULF AND SOUTHEASTERN STATES. THE 12Z SOUNDING INDICATED 500 HPA TEMPERATURES NEAR THE CLIMATOLOGICALLY COLDEST FOR THIS TIME OF YEAR. THE COLDER MID LEVEL TEMPERATURES AND THE UPPER LEVEL CONDITIONS ARE FAVORABLE FOR POSSIBLE SEVERE WEATHER THIS AFTERNOON AND EVENING. THE MORE FAVORABLE AREAS WILL BE THE LAKE REGION AND NORTHEASTERN PENINSULA...BUT WITH OUTFLOW BOUNDARIES OTHER AREAS COULD BE AFFECTED AS WELL. THE MAIN EXPECTED THREATS WILL BE WINDS TO NEAR OR UP TO 60 MPH AND MODERATE TO LARGE SIZED HAIL POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF SOUTH FLORIDA AND ADJACENT NEAR SHORE WATERS THROUGH 02Z THIS EVENING. FORECAST FOR TONIGHT THROUGH SATURDAY...LATEST GUIDANCE INDICATES THAT THE BOUNDARY ACROSS CENTRAL FLORIDA AND ASSOCIATED DEEPER LAYERED MOISTURE WILL SAG SOUTHWARD TONIGHT INTO SATURDAY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS LINGERING ACROSS THE REGION TONIGHT INTO SATURDAY. THUNDERSTORMS WERE INCLUDED IN THE FORECAST OVER NIGHT. THE UPPER LEVEL TROUGH IS FORECAST TO CONTINUE TO EXERT ITS INFLUENCE ACROSS THE SOUTHEAST AND THE FLORIDA PENINSULA TONIGHT. THAT COMBINED WITH THE BOUNDARY MOVING SLOWLY SOUTHWARD AND LINGERING OUTFLOW BOUNDARIES FROM THIS EVENINGS CONVECTION SHOULD CONTRIBUTE TO POSSIBLE THUNDERSTORMS OVER NIGHT INTO SATURDAY MORNING. BY SATURDAY AFTERNOON THE UPPER LEVEL LOW IS FORECAST TO BE OFF THE SOUTHEASTERN COAST BUT MID LEVEL TEMPERATURES WILL STILL BE SUFFICIENTLY COLD ENOUGH TO SUPPORT ACTIVE CONVECTION/THUNDERSTORMS...ESPECIALLY WITH THE BOUNDARY CONTINUING SOUTHWARD WITH LOW LEVEL AND SURFACE CONVERGENCE ACROSS SOUTH FLORIDA AND ADJACENT ATLANTIC WATERS. FORECAST FOR SUNDAY INTO EARLY NEXT WEEK...GUIDANCE INDICATES THAT A CLEARING TREND IS EXPECTED LATE SATURDAY NIGHT AND SUNDAY AS THE BOUNDARY BECOMES DIFFUSE AND CONTINUES TO DRIFT SOUTHWARD...BUT A FEW SHOWERS WILL BE POSSIBLE WITH NO THUNDERSTORMS FORECAST. SURFACE HIGH PRESSURE IS FORECAST TO BUILD INTO THE EASTERN CONUS BY MONDAY AND FINALLY DRIVE THE BOUNDARY SOUTHWARD OF THE REGION. HIGH PRESSURE AND FAIR WEATHER IS FORECAST MONDAY THROUGH MID-WEEK. && .MARINE... TONIGHT INTO SATURDAY LIGHT AND SOMEWHAT VARIABLE WINDS ARE EXPECTED ACROSS THE REGIONAL WATERS AS THE FRONTAL BOUNDARY ACROSS CENTRAL FLORIDA SAGS SOUTHWARD. HOWEVER THE ATLANTIC AND GULF STREAM SEAS WILL INCREASE TONIGHT INTO SATURDAY AS A SMALL LONG PERIOD NORTHEAST SWELL ENTERS THE ATLANTIC WATERS EAST OF PALM BEACH COUNTY. HAZARDOUS SEAS ARE FORECAST ACROSS THE ATLANTIC AND GULF STREAM WATERS LATE SATURDAY INTO SUNDAY AS THE SWELL SLOWLY INCREASES AND NORTHEASTERLY WINDS INCREASE ACROSS THE ATLANTIC WATERS...MAINLY TO THE EAST OF PALM BEACH COUNTY...WITH A SMALL CRAFT ADVISORY LIKELY TO BE ISSUED ON SATURDAY. WINDS AND SEAS WILL CONTINUE INCREASE ACROSS THE REGIONAL WATERS THROUGH THE WEEEKEND. LATEST MARINE GUIDANCE INDICATES HAZARDOUS SEAS MAINLY ACROSS THE ATLANTIC AND GULF STREAM WATERS THROUGH THE EARLY PART OF NEXT WEEK. IN ADDITION THE LONG PERIOD SWELL COULD CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK...AND AT SOME POINT WILL HAVE TO CONSIDER IF THERE IS ANY POTENTIAL FOR COASTAL FLOODING ALTHOUGH IT WOULD LIKELY BE FOR PALM BEACH COUNTY COASTAL ZONE. WILL HAVE TO SEE HOW CONSISTENT THE GUIDANCE REMAINS WITH THIS FORECAST SWELL EVENT BUT BUOYS OFF THE CENTRAL FLORIDA ATLANTIC COAST ARE ALREADY INDICATING THE SWELL IS UNDERWAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 68 83 69 79 / 50 60 50 30 FORT LAUDERDALE 71 84 70 79 / 40 60 50 30 MIAMI 71 86 70 80 / 30 60 50 30 NAPLES 69 86 67 84 / 40 60 20 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...60/BD LONG TERM....60/BD
Hazardous weather outlook, Apr 15, 6:37 PM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 637 PM EDT FRI APR 15 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 161045- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 637 PM EDT FRI APR 15 2016 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTH FLORIDA THROUGH THE EVENING HOURS. THERE WILL BE THE POTENTIAL FOR STRONG TO SEVERE STORMS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO POSSIBLE WITH ANY THUNDERSTORM. TORNADOES: THERE IS A SLIGHT RISK OF TORNADOES WITH THE OCCURRENCE OF SHOWERS AND THUNDERSTORMS. WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS WITH THE OCCURRENCE OF SHOWERS AND THUNDERSTORMS. WIND: SOME THUNDERSTORMS MAY PRODUCE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. HAIL: THE STRONGEST STORMS TODAY MAY PRODUCE HAIL UP TO GOLFBALL SIZE. FLOODING: WITH THE HEAVIEST SHOWERS AND WITH THUNDERSTORMS THERE IS A CHANCE OF URBAN TYPE FLOODING .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY AFTERNOON AND EVENING. THE MAIN THREATS FROM THESE STORMS WILL BE: STRONG WIND, LIGHTNING, AND SMALL HAIL. THE WIND AND SWELLS WILL INCREASE ACROSS THE ATLANTIC WATERS, LEADING TO SMALL CRAFT ADVISORY CONDITIONS ACROSS THE ATLANTIC WATERS FOR SATURDAY NIGHT THROUGH TUESDAY. IN ADDITION, THE RISK OF RIP CURRENTS WILL INCREASE BEGINNING SATURDAY NIGHT THROUGH THE MIDDLE OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION: INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Apr 15, 6:35 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
635 PM EDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 2 N DELRAY BEACH 26.49N 80.09W
04/15/2016 E0.50 INCH PALM BEACH FL TRAINED SPOTTER
REPORTED AT CONGRESS AVENUE AND SUMMIT DRIVE
&&
EVENT NUMBER MFL1600259
KELLYLocal storm report, Apr 15, 6:37 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
637 PM EDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 1 SW OCEAN RIDGE 26.51N 80.06W
04/15/2016 E0.88 INCH PALM BEACH FL TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED AT WOOLBRIGHT ROAD AND
SEACREST BLVD
&&
EVENT NUMBER MFL1600260
KELLYLocal storm report, Apr 15, 6:41 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
641 PM EDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 5 W DELRAY BEACH 26.47N 80.16W
04/15/2016 E1.25 INCH PALM BEACH FL TRAINED SPOTTER
A TRAINED SPOTTER CALLED TO REPORT HALF DOLLAR SIZE
HAIL IN WEST DELRAY BEACH AT 625PM
&&
EVENT NUMBER MFL1600261
KELLYSpecial weather statement, Apr 15, 6:43 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
643 PM EDT FRI APR 15 2016
FLZ066>068-070>075-168-172-173-152345-
MAINLAND MONROE FL-COASTAL MIAMI DADE COUNTY FL-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE COUNTY FL-
INLAND BROWARD COUNTY FL-INLAND COLLIER COUNTY FL-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
INLAND PALM BEACH COUNTY FL-HENDRY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
643 PM EDT FRI APR 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR UP TO 55 MPH AND UP TO NICKEL
SIZED HAIL FOR BROWARD...SOUTHERN PALM BEACH...EAST CENTRAL
COLLIER...MIAMI-DADE...SOUTHEASTERN HENDRY AND NORTHEASTERN MAINLAND
MONROE COUNTIES UNTIL 745 PM EDT...
* AT 643 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF LION
COUNTRY SAFARI PARK TO NEAR LANTANA...AND MOVING NORTHEAST AT 95
MPH.
* THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY
WINDS OF UP TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...
MIRAMAR...CORAL SPRINGS...POMPANO BEACH...DAVIE...MIAMI BEACH...
PLANTATION...SUNRISE...BOCA RATON...DEERFIELD BEACH...BOYNTON BEACH...
DELRAY BEACH...HOMESTEAD...TAMARAC...WELLINGTON AND MARGATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHERN...SOUTHEASTERN AND SOUTHWESTERN FLORIDA.
LAT...LON 2583 8004 2564 8008 2560 8013 2553 8009
2548 8011 2546 8084 2651 8096 2664 8004
TIME...MOT...LOC 2243Z 204DEG 80KT 2669 8046 2661 7999
ALMLocal storm report, Apr 15, 6:48 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
648 PM EDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 3 WSW BOYNTON BEACH 26.52N 80.15W
04/15/2016 E1.75 INCH PALM BEACH FL TRAINED SPOTTER
A TRAINED SPOTTER REPORTED VIA TWITTER GOLF BALL SIZE
HAIL IN WEST BOYNTON BEACH AT 620PM
&&
EVENT NUMBER MFL1600262
KELLYLocal storm report, Apr 15, 6:56 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
656 PM EDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM MARINE TSTM WIND 1 SE SOUTH PALM BEACH 26.61N 80.03W
04/15/2016 M49 MPH PALM BEACH FL MESONET
A WIND GUST OF 49 MPH WAS RECORDED AT THE MESONET
COASTAL-MARINE AUTOMATED SYSTEM AT STATION LKWF1 IN LAKE
WORTH AT 554PM
&&
EVENT NUMBER MFL1600263
KELLYThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:00 PM EDT | Special Marine Warning | MFL | 45 min | |
| Apr 14, 8:15 PM EDT | Special Weather Statement | MFL | Hendry | 45 min |
| Apr 14, 8:52 PM EDT | Special Marine Warning | MFL | 38 min | |
| Apr 14, 9:28 PM EDT | Special Marine Warning | MFL | 32 min | |
| Apr 15, 4:28 PM EDT | Special Marine Warning | MFL | 47 min | |
| Apr 15, 4:36 PM EDT | Special Weather Statement | MFL | Palm Beach | 54 min |
| Apr 15, 4:51 PM EDT | Special Marine Warning | MFL | 24 min | |
| Apr 15, 4:51 PM EDT | Special Weather Statement | MFL | Martin | 39 min |
| Apr 15, 4:56 PM EDT | Special Weather Statement | MFL | Hendry | 49 min |
| Apr 15, 5:01 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 29 min |
| Apr 15, 5:06 PM EDT | Special Marine Warning | MFL | 54 min | |
| Apr 15, 5:23 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 37 min |
| Apr 15, 5:48 PM EDT | Special Weather Statement | MFL | Broward | 57 min |
| Apr 15, 5:54 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 66 min |
| Apr 15, 5:57 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Apr 15, 6:12 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Apr 15, 6:43 PM EDT | Special Weather Statement | MFL | Broward, Miami-Dade | 62 min |
| Apr 15, 7:11 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Apr 15, 7:23 PM EDT | Areal Flood Advisory | MFL | Broward | 112 min |
| Apr 15, 7:45 PM EDT | Special Weather Statement | MFL | Miami-Dade | 60 min |
| Apr 15, 7:51 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 114 min |
| Apr 15, 7:59 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 46 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.